| Model Number |
TFAT50 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140); Halo (2227)
| Date of Event |
10/06/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that after implantation of intraocular lens (iol), the patient had visual disturbances- halos/rings around lights and no clarity.The lens was explanted within 4 months and replaced with a monofocal toric lens.Additional information has been requested and received stating the patient cannot tolerate starburst, halos/rings around lights and no clarity.The lens was replaced with a non company lens.
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.10.The product was not returned.The file indicates the use of a qualified cartridge and handpiece.The file indicates the use of a non-qualified viscoelastic.The product investigation could not identify a root cause.Information in the file states the reason for explant is visual disturbance halos/rings around lights, no clarity.Information in the file states the company lens (3.00), 8.0 diopter (add power +2.2/+3.2) lens was replaced with a non-company lens with an 8.5 diopter power.Due to the exchange of a multifocal lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.The manufacturer internal reference number is: (b)(4).